# SDR SWIA200718593

- Difficulty date: June 28, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 12,170 hours, 10,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED, FOUND AT C-CHECK.  INSTALLED NEW PAX DOOR AFT DRAG ANGLE PER CRJ200 SRM 51-42-10 AND 51-42-22 PG 17.
